MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TI MATRIXMIDFACE SCREW SELF-DRILLING 3MM; SCREW, FIXATION, INTRAOSSEOUS

OBERDORF SYNTHES PRODUKTIONS GMBH TI MATRIXMIDFACE SCREW SELF-DRILLING 3MM; SCREW, FIXATION, INTRAOSSEOUS
Model Number 04.503.223.01
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is company representative.Device is not distributed in the united states, but is similar to device marketed in the usa.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported a screw packaging was found with screw clip but no screw found inside.No patient or procedure.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: corrected data: g4: awareness date reported on follow up 1 report as (b)(6) 2020, but should have been (b)(6) 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: product was not returned.Reviewing attached picture, the complaint condition cannot be confirmed nor be unconfirmed due to the poor quality of picture.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing date: april 8, 2020, part number: 04.503.223.01c, ti matrixmidface screw self- drilling 3mm, lot number: 51p8832 (non-sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, inspect dimensional / final inspection, ns069683 rev d met all inspection acceptance criteria.Packaging label log (pll) lmd rev ae was reviewed and determined to be conforming.A total of 119 labels were printed; 118 were used on product and 1 label was used on the pll.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Production order traveler indicates that the clips were 100% verified at op #90, flow export pack/label.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿no screw found inside of screw clip¿ does not indicate breakage of the screw.Therefore, review of the raw material would not be pertinent to the reported complaint condition.Device history review: june 23, 2020: dhr reviewed by: mschoenfeld this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXMIDFACE SCREW SELF-DRILLING 3MM
Common Device Name
SCREW, FIXATION, INTRAOSSEOUS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10206043
Report Number8030965-2020-04513
Device Sequence Number19486228
Product Code DZL
UDI-Device Identifier10887587019086
UDI-Public(01)10887587019086
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.223.01
Device Catalogue Number04.503.223.01C
Device Lot Number51P8832
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer06/17/2020
08/18/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date08/13/2020
08/18/2020
Patient Sequence Number1